Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 109, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 30, 2022, 12:02 AM CST for Clarke County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2022, 12:02 AM CST (06:02 UTC)
- Expired
- Nov 30, 2022, 12:28 AM CST
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 10:52 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.1
The text
As transmitted.
177
WFUS54 KJAN 300602
TORJAN
MSC023-300645-
/O.NEW.KJAN.TO.W.0109.221130T0602Z-221130T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1202 AM CST Wed Nov 30 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Clarke County in east central Mississippi...
* Until 1245 AM CST.
* At 1202 AM CST, a severe thunderstorm capable of producing a
tornado was located 10 miles north of Waynesboro, moving northeast
at 55 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Crandall around 1215 AM CST.
Other locations impacted by this tornadic thunderstorm include
Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3190 8847 3189 8848 3185 8864 3183 8878
3187 8880 3207 8845
TIME...MOT...LOC 0602Z 239DEG 49KT 3182 8871
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
221 follow-up statement
249
WWUS54 KJAN 300628
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1228 AM CST Wed Nov 30 2022
MSC023-300638-
/O.CAN.KJAN.TO.W.0109.000000T0000Z-221130T0645Z/
Clarke MS-
1228 AM CST Wed Nov 30 2022
...THE TORNADO WARNING FOR SOUTHEASTERN CLARKE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CST for east central
Mississippi.
LAT...LON 3190 8847 3189 8848 3185 8864 3183 8878
3187 8880 3207 8845
TIME...MOT...LOC 0627Z 239DEG 49KT 3200 8835
$$
22What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:56 PM CST, 5 hours 6 minutes earlier.
Area forecast discussion, Nov 29, 6:56 PM CST, 5 hours 6 minutes before
Area Forecast Discussion National Weather Service Jackson MS 656 PM CST Tue Nov 29 2022 ...New AVIATION... .DISCUSSION... Issued at 330 PM CST Tue Nov 29 2022 Rest of today-tonight... The potential for significant severe weather event remains & severe weather is ongoing across the region. Sfc analysis earlier today indicates strong WAA & moisture return have quickly recovered with temperatures in the low 70s N to mid-upper 70s S with dewpoints in the upper 60s-low 70s, especially in S MS. This has led to strong WAA with intense LLJ around 40-45kts at 850mb. Combined with anomalous warmth & destabilization around 1000-1500 MLCAPE, per SHV & JAN 18Z soundings, will continue to favor significant severe weather event. Some thermo values haven't been seen per SPC sounding climatology & SPC mesoanalysis indicates long clockwise curved hodographs with +300-400 m2/s2 effective SRH & mean layer bulk shear around 30-45kts in the 0-1km/0-3km & 50-60kts in the 0-6km layer. In addition, very steep lapse rates approaching 7.0 C/km in the 700-500mb layer will support more intense hail. This will continue to support all modes of significant severe weather, including tornadoes, some strong & long track, damaging winds up to 80mph & large hail of tennis ball size. Highest threat looks to be along & NW of the Natchez Trace corridor into Hwy 45 corridor. Some storms have developed earlier in S LA & are progged to continue to the NE. In SE MS could have better mid-level capping & 700mb heights around which could suppress some convection into the Pine Belt. After collaboration with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the same, but were slightly expanded to the E to the MS/AL state line. In addition, the PDS tornado watch for a large portion along & NW of the Natchez Trace corridor through 7PM & was extended slightly E to account for storms in the S in Lawrence to Jeff Davis County. Timing for the most significant severe weather looks to be through midnight, with some lingering after midnight through 4A. Increased confidence remains of around 9PM-midnight in the NW Delta, the I-55 corridor around 1AM-3AM & most potential moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor. Some localized flash flooding potential remains today. Kept the graphic as is, but confidence has increased some areas along & NW of the Natchez Trace, especially N of the I-20 corridor could see some additional training of supercells & more vigorous convection. For now, kept the ongoing Flash Flood Watch in SE MS & no changes to the HWO, but definitely can't rule out a quick +3 inches for areas along & N of the I-20 corridor where more intense storms/multiple rounds occurs. Strong WAA will help highs warm near-above normal into low-mid 70s today, while above normal into low to low 40s in the Delta to low-mid 60s in SE MS for the frontal passage tonight. Wednesday through early next week... As strong sfc ridging builds in, much drier air & subsidence will move in the wake. Sfc & mid-level ridging is progged to shift across central Plains on Wed & mid S to Appalachians by Thurs & Atlantic Seaboard by Fri. A quiet & cool pattern will persist through the period as thermo profiles cool into the 4-10 deg. C range. Highs will be in the low 50s in NW to upper 60s S on Wed, solid freeze for areas along & N of the I-20 corridor Thurs & gradual WAA & moderating highs late week on Fri. Moisture advection will gradually increase into late week on Fri. Shortwave trough is expected to move into the Intermountain W by late week & progged to swing E in zonal flow through the Great Lakes & NE by late weekend. With anomalous ridging over the W Gulf of Mexico & increased WAA/moisture (i.e. PWs in the inch to inch & a half range or so) by late weekend, stalled frontal zone will help spark rain chances Fri through the weekend, building to the N into late weekend on Sat to Sun. With warm thermo increasing into the mid- upper teens by the weekend, highs will moderate above climo into the mid-upper 70s by late weekend into early next week. /DC/ && .AVIATION... (00Z TAFS) Issued at 645 PM CST Tue Nov 29 2022 Scattered VFR to MVFR ceilings are across the region. A strong storm system will move across the area through a majority of the TAF period. Widespread showers/storms, some of these will be severe, could contain gusty winds around 35-45mph or brief higher & decreased flight cat restrictions down to MVFR-IFR cigs/vis. LLWS around 2kft will persist up to 40kts through 30/08-10Z at GLH, GWO & GTR & 30/11-13Z at HKS, JAN, MEI, PIB & HBG. Gusty southerly gradient winds, with brief gusts around 30mph, are possible & gradually switching more to the W-NW into the overnight hours. TSRA & SHRA will persist through 30/08-10Z in N TAF sites along Hwy 82 & 30/11-13Z in central to S TAF sites along & S of I-20. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 49 61 34 56 / 100 0 0 0 Meridian 57 66 34 56 / 100 10 0 0 Vicksburg 47 57 34 57 / 90 0 0 0 Hattiesburg 63 68 35 61 / 100 30 0 0 Natchez 51 62 35 59 / 80 0 0 0 Greenville 42 50 32 53 / 70 0 0 0 Greenwood 43 54 32 54 / 90 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... None. && DC/DC/DC
Hazardous weather outlook, Nov 29, 8:20 PM CST, 3 hours 42 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 820 PM CST Tue Nov 29 2022 ARZ074-075-LAZ007-008-015-MSZ018-019-025>028-034-035-010230- Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-Sunflower- Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight through early Wednesday morning severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ031>033-010230- Lowndes-Choctaw-Oktibbeha- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Tonight through early Wednesday morning, significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029-030-057-058-063>066-010230- Webster-Clay-Jasper-Clarke-Lawrence-Jefferson Davis-Covington- Jones- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Tonight, through early Wednesday morning, severe thunderstorms are likely and tornadoes are possible, with a strong tornado possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, through early Wednesday morning, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ009-023-024-026-MSZ041-052-056-060>062-010230- East Carroll-Franklin LA-Catahoula-Concordia-Sharkey-Lauderdale- Smith-Adams-Franklin MS-Lincoln- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight, through early Wednesday morning, severe thunderstorms are likely and tornadoes are possible, with a strong tornado possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ016-025-MSZ036>040-042>051-053>055-059-010230- Madison LA-Tensas-Holmes-Attala-Winston-Noxubee-Issaquena-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Claiborne-Copiah-Simpson-Jefferson- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight through early Wednesday, significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, through early Wednesday morning, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ072>074-010230- Marion-Lamar-Forrest- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Tonight, through early Wednesday morning severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 0 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Nov 29, 10:56 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1056 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG INVERNESS 33.35N 90.59W
11/29/2022 SUNFLOWER MS EMERGENCY MNGR
FOUR POWER POLES DOWNED IN THE INVERNESS
AREA.
&&
DLLocal storm report, Nov 29, 11:28 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1128 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TORNADO 2 NE GWINVILLE 31.78N 89.88W
11/29/2022 SIMPSON MS STORM CHASER
TREES AND BRANCHES DOWN IN THE AREA.
&&
LCPLocal storm report, Nov 29, 11:33 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1133 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TORNADO 6 N CLEM 31.80N 89.80W
11/29/2022 SIMPSON MS PUBLIC
TREES AND BRANCHES DOWN IN THE AREA.
&&
LCPLocal storm report, Nov 29, 11:34 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1134 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TORNADO 1 SSE MAGEE 31.85N 89.72W
11/29/2022 SIMPSON MS STORM CHASER
TREES AND SHEET METAL DOWN IN THE AREA.
&&
LCPSpecial weather statement, Nov 29, 11:53 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
1153 PM CST Tue Nov 29 2022
MSZ062-063-300630-
Lawrence MS-Lincoln MS-
1153 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of southeastern Lincoln
and southwestern Lawrence Counties through 1230 AM CST...
At 1153 PM CST, Doppler radar was tracking a strong thunderstorm over
Summit, or near Mccomb, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Ruth around 1205 AM CST.
Jayess and East Lincoln around 1215 AM CST.
Topeka around 1220 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CST for south central
Mississippi. A Tornado Watch also remains in effect until 600 AM CST
for south central Mississippi.
&&
LAT...LON 3135 9011 3135 9053 3156 9017 3139 9004
3134 9004 3133 9007
TIME...MOT...LOC 0553Z 241DEG 34KT 3130 9042
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AJSpecial weather statement, Nov 30, 12:01 AM CST, 1 minute before
Special Weather Statement
National Weather Service Jackson MS
1201 AM CST Wed Nov 30 2022
MSZ035-036-040>042-300700-
Sharkey MS-Humphreys MS-Yazoo MS-Issaquena MS-Holmes MS-
1201 AM CST Wed Nov 30 2022
...Strong thunderstorms will impact portions of southern Holmes,
Yazoo, central Issaquena, southern Humphreys and Sharkey Counties
through 100 AM CST...
At 1201 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Midnight to near Holly
Bluff to near Onward. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Yazoo City, Thornton, Valley Park, Benton, Franklin, Lexington,
Coxburg, Ebenezer, Tolarville, Brozville, Onward, Holly Bluff,
Tinsley, Midnight, Cary, Louise, Eden and Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for northeastern
Louisiana...and central and west central Mississippi.
&&
LAT...LON 3303 9077 3314 8988 3291 9010 3258 9063
3258 9065 3259 9066 3259 9069 3262 9069
3262 9072 3258 9073 3259 9102 3262 9100
3265 9102 3263 9104 3261 9105 3259 9112
TIME...MOT...LOC 0601Z 260DEG 37KT 3297 9064 3281 9080 3270 9098
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 63 min |
| Nov 29, 6:13 PM CST | Tornado Warning | JAN | Jasper | 62 min |
| Nov 29, 6:25 PM CST | Tornado Warning | JAN | Attala, Choctaw, Winston | 65 min |
| Nov 29, 6:37 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 41 min |
| Nov 29, 6:40 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 65 min |
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 61 min |
| Nov 29, 7:01 PM CST | Tornado Warning | JAN | Issaquena, Warren | 59 min |
| Nov 29, 7:13 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha | 43 min |
| Nov 29, 7:40 PM CST | Tornado Warning | JAN | Issaquena, Warren, Yazoo | 44 min |
| Nov 29, 7:44 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 31 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Yazoo | 22 min |
| Nov 29, 8:38 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 52 min |
| Nov 29, 8:46 PM CST | Tornado Warning | JAN | Franklin, Lawrence, Lincoln | 59 min |
| Nov 29, 9:00 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 60 min |
| Nov 29, 9:07 PM CST | Tornado Warning | JAN | Kemper, Neshoba, Newton | 53 min |
| Nov 29, 9:18 PM CST | Special Weather Statement | JAN | Washington | 57 min |
| Nov 29, 9:41 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 64 min |
| Nov 29, 9:47 PM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 6 hr |
| Nov 29, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Lowndes, Oktibbeha, Winston | 62 min |
| Nov 29, 10:17 PM CST | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 58 min |
| Nov 29, 10:36 PM CST | Special Weather Statement | JAN | Carroll, Montgomery, Webster | 39 min |
| Nov 29, 10:40 PM CST | Tornado Warning | JAN | Jefferson Davis, Simpson, Smith | 45 min |
| Nov 29, 10:50 PM CST | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 55 min |
| Nov 29, 10:55 PM CST | Special Weather Statement | JAN | Jones | 35 min |
| Nov 29, 11:19 PM CST | Tornado Warning | JAN | Jones | 28 min |
| Nov 29, 11:53 PM CST | Special Weather Statement | JAN | Lincoln | 37 min |
| Nov 30, 12:01 AM CST | Special Weather Statement | JAN | Sharkey, Yazoo | 59 min |
| Nov 30, 12:26 AM CST | Special Weather Statement | JAN | Noxubee | 49 min |
| Nov 30, 12:34 AM CST | Special Weather Statement | JAN | Marion | 26 min |
| Nov 30, 12:47 AM CST | Special Weather Statement | JAN | Covington, Jefferson Davis | 28 min |
| Nov 30, 1:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 35 min |
| Nov 30, 1:26 AM CST | Severe Thunderstorm Warning | JAN | Marion | 34 min |
| Nov 30, 1:56 AM CST | Tornado Warning | JAN | Lamar, Marion | 49 min |
| Nov 30, 2:15 AM CST | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Nov 30, 2:26 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 34 min |
| Nov 30, 2:30 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 45 min |
| Nov 30, 2:36 AM CST | Tornado Warning | JAN | Lamar, Marion | 44 min |
| Nov 30, 3:08 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 37 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.